# SDR SWAA2022022173910

- Difficulty date: July 3, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 67,495 hours, 39,754 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON AFT STRUT FAIRING HAS A CRACKED STIFFENER ABOVE FWD END OF THRUST TUBE. / FABRICATED REPLACEMENT PART PER BOEING DWG 313A2300 ID 003.INSTALLED PER SRM 51-40-02.
